# SDR CA190524003

- Difficulty date: May 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Housing
- Part number: 35C511801
- Condition: Damaged
- Location: Impeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE-OFF ROLL CREW NOTICED ENGINE HIGH ITT AT RED BAND. AIRCRAFT RETURNED TO ITS ORIGINAL DEPARTURE AND LANDED UNEVENTFULLY. TROUBLESHOOTING IS ONGOING. (TC# 20190524003)
